zbMATH — the first resource for mathematics

Cohomologie T-équivariante de la variété de drapeaux d’un groupe de Kač-Moody. (T-equivariant cohomology of the flag manifold of a Kač-Moody group). (French) Zbl 0706.57024
Summary: Bernstein-Gel’fand-Gel’fand operators \({\mathcal A}_ i\) are defined over the integral T-equivariant cohomology \(H^*_ T({\mathcal F})\) of the flag manifold \({\mathcal F}=G/B\) of a Kač-Moody group G. By integration over the Schubert manifolds of \({\mathcal F}\), we characterize a family \(\{\) \({\mathcal L}_ w\}_{w\in W}\) of \(H^*_ T(\cdot)\)-linear forms over \(H^*_ T({\mathcal F})\), base of the dual of \(H^*_ T({\mathcal F})\). These canonical forms are related to the operators \({\mathcal A}_ i\) by the equality \({\mathcal L}_{wr_ i}={\mathcal L}_ w{\mathcal A}_ i\) whenever \(wr_ i>w\), implying the intrinsic character of the compositions \({\mathcal A}_ w\) of the \({\mathcal A}_ i's\). We show that each \({\mathcal A}_ w\) can be obtained by integration over fibers of certain fibrations above \({\mathcal F}.\)
By restriction to the subspace W of T-fixed points of \({\mathcal F}\), we given an injective homomorphism \(\Theta\) from \(H^*_ T({\mathcal F})\) into the algebra F(W;Q) of all maps defined on W with values in the fraction field Q of the polynomial algebra \(S={\mathbb{Z}}[\alpha_ 1,...,\alpha_ n]\), where \(\{\alpha_ 1,...,\alpha_ n\}\) denotes the simple root system of the Lie algebra of G. Explicit formulas for the localizations of the \({\mathcal L}_ w's\) over F(W;Q) are given. We determine also the localizations \(A_ i's\) of the \({\mathcal A}_ i's\) over F(W;Q), which allows us to characterize algebraically the image of \(\Theta\) as the greatest subset of F(W;S) of maps of bounded degrees stable under the action of the \(A_ i's\). We then easily identify this image to the Kostant-Kumar algebra \(\Lambda\), explaining the principal results of B. Kostant and S. Kumar [Proc. Natl. Acad. Sci. USA 83, 1543-1545 (1986; Zbl 0588.17012); Adv. Math. 62, 187-237 (1986; Zbl 0641.17008)].

57T15 Homology and cohomology of homogeneous spaces of Lie groups
22E65 Infinite-dimensional Lie groups and their Lie algebras: general properties
17B67 Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
PDF BibTeX Cite
Full Text: DOI Numdam EuDML
[1] ARABIA (A.) . - Thèse de doctorat , Université de Paris VII, 1985 . · Zbl 0558.18003
[2] ARABIA (A.) . - Cycles de Schubert et cohomologie équivariante de K/T , Invent. Math., t. 85, 1986 , p. 39-52. MR 87g:32036 | Zbl 0624.22005 · Zbl 0624.22005
[3] ARABIA (A.) . - Cohomologie T-équivariante de G/B pour un groupe G de Kač-Moody , C. R. Acad. Sc. Paris, t. 302, Série I, n^\circ 17, 1986 . MR 87h:32062 | Zbl 0596.22009 · Zbl 0596.22009
[4] ARABIA (A.) . - Cohomologie T-équivariante de la variété de drapeaux d’un groupe de Kač-Moody , Préprint, École Polytechnique, 1986 .
[5] ATIYAH (M. F.) and BOTT (R.) . - The moment map and equivariant cohomology , Topology, t. 23, 1984 , p. 1-28. MR 85e:58041 | Zbl 0521.58025 · Zbl 0521.58025
[6] BERLINE (N.) and VERGNE (M.) . - Fourier transforms of orbits of the coadjoint representation , Representation theory of reductive groups [Park City, Utah, 1982 ], pp. 53-67. - Prog. Math. 40, Birkhaüser, Boston, Mass. 1983 . Zbl 0527.22010 · Zbl 0527.22010
[7] BERLINE (N.) et VERGNE (M.) . - Zéros d’un champ de vecteurs et classes caractéristiques équivariantes , Duke Math. J., t. 50, 1983 , p. 539-549. Article | MR 84i:58114 | Zbl 0515.58007 · Zbl 0515.58007
[8] BOREL (A.) . - Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts , Annals of Math., Vol. 57, n^\circ 1, 1953 . MR 14,490e | Zbl 0052.40001 · Zbl 0052.40001
[9] CARTAN (H.) . - Notions d’algèbre différentielle, applications aux groupes de Lie... et La transgression dans un groupe de Lie et dans un espace fibré principal , Colloque de topologie algébrique, Bruxelles 1950 , pp. 16-27 et pp. 57-71. Zbl 0045.30701 · Zbl 0045.30701
[10] KAČ (V.) . - Constructing groups associated to infinite dimensional Lie algebras, Infinite dimensional groups with applications , M. S. R. I. publications n^\circ 4, Springer Verlag, 1985 . Zbl 0614.22006 · Zbl 0614.22006
[11] KAČ (V.) and PETERSON (D.) . - Cohomology of infinite dimensional groups and their flag varieties , à paraître.
[12] KOSTANT (B.) and KUMAR (S.) . - The Nil Hecke ring and cohomology of G/P for a Kač-Moody group G , Proc. Nat. Acad. Sci. USA, t. 83, 1986 , p. 1543. MR 88b:17025a | Zbl 0588.17012 · Zbl 0588.17012
[13] KOSTANT (B.) and KUMAR (S.) . - The Nil Hecke ring and cohomology of G/P for a Kač-Moody group G , Advances in Math., t. 68, 1986 , p. 187-237. MR 88b:17025b | Zbl 0641.17008 · Zbl 0641.17008
[14] SPANIER (E. H.) . - Algebraic topology . - 1966 , Springer-Verlag, New York. MR 35 #1007 | Zbl 0145.43303 · Zbl 0145.43303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.